# SDR FDEA2021083102158

- Difficulty date: August 30, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755663
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL #271DF AT STATION 1361 - 1481 DELAMINATED DELAMINATED FLOOR PANEL #271DF AT MAIN DECK STATION 1361 Ï¿½ STATION 1481 REMOVED AS   PER AMM 53-21-04-4. FLOOR PANEL #271DF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #271DF INSTALLED AS PER AMM 53-21-04-4.  REPAIR CLASSIFIED    MAJOR AS PER GMM 6-2-100.
